MAUDE Adverse Event Report: 2.7MM LCP(TM) PLATE 8 HOLES/76MM; PLATE, FIXATION, BONE

2.7MM LCP(TM) PLATE 8 HOLES/76MM; PLATE, FIXATION, BONE
Model Number 247.372
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 during a procedure, the surgeon found the anterolateral plate was too bulky and not able to lock the screw.The screw appeared to be at a different angle than the nominal angle.Procedure was completed successfully without any surgical delay.No patient consequences.This report is for one (1) 2.7 mm lcp(tm) plate 8 holes/76 mm.This is report 2 of 3 for complaint (b)(4).

Brand Name
2.7MM LCP(TM) PLATE 8 HOLES/76MM
Common Device Name
PLATE, FIXATION, BONE
MDR Report Key12708069
Report Number2939274-2021-06341
Device Sequence Number4538024
Product Code HRS
UDI-Device Identifier10886982170873
UDI-Public(01)10886982170873
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number247.372
Device Catalogue Number247.372
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2021
Initial Report FDA Received Date10/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7 LCKNG SCREW SLF-TPNG T8 SD REC 16; 2.7/3.5 VA ANTEROLAT DSTL TIB PL/6 H/RT
Patient Age25 YR
Patient Weight77